# SDR SWAA2020082010015

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 50,931 hours, 33,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Part serial: 001251
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP DELAMINATED ON UPPER AND LOWER SURFACE AT I/B TRAILING EDGE CORNER.. LOWER SKIN SPANWISE DELAMINATION MEASURES 1' WIDE X 7' LONG; UPPER SKIN DELAMINATION MEASURES 1.4'X .7' WIDE AND LOCATED AT I/B AFT CORNER.   REMOVED AND REPLACED R/H O/B AFT FLAP ;OPS AND RIG CHECKED OK PER M/M 27-51-22.
